# SDR AT0000416

- Difficulty date: July 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK AT FORWARD CARGO COMPARTMENT AT BS 408 - 437 LONGERON 30.  REMOVED CRACKED SECTION IAW DC9 SRM 53-02 FIG 14.
